# SDR RRXA98065

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LOWERING GEAR, THE RT GREEN LIGHT WOULD NOT ILLUMINATE.  REMOVED AND REPLACED BULB, NO HELP.  RAISED AND LOWERED M/G THREE TIMES, NO HELP WITH INDICATION.  TOWER INDICATED GEAR ALL DOWN, LIGHT STILL REMAINS OFF.  INSPECTED RIGHT MAIN GEAR, FOUND PIN 'K' AT GEAR DOWN SWITCH WIRE BROKEN.  RE-PINNED WIRE, MANUALLY OPERATED SWITCH, SYSTEM TEST GOOD AS PER MM 32-2-0 AND M/M 32-60-1.
